# SDR SWAA100581

- Difficulty date: January 29, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 21,915 hours, 12,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND MID CABIN EEPLS BROKEN.  REPAIRED EEPLS PER MM.
